# SDR SWAA2022101246081

- Difficulty date: September 18, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 74,446 hours, 44,032 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED AT LEVEL ORSS 261 AT RT WING 2022-510719 / [01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED AT LEVEL ORSS 261 AT RT WING DUE TO NOT FOUND ALLOWABLE DAMAGE LIMITS IN B737-700 SRM 57-20-01-1A. IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-05 AND DWG # 115A2001 SHEET 18 REV -. MEASURE OF CRACK IS L=0.623? TOOL USED CALIPER PN:500-197-30; SN:A18135101; DUE DATE 30/JUN/23;[02] TASK COMPLETED
